# SDR 07FDEA02211

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65595912
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT ANTENNA DOUBLER CORRODED AT STA 1030-1050 BETWEEN STR 29R-30.  REMOVED NR 3 VHF ANTENNA AND DOUBLERS REF SRM 51-30-02.  REMOVED HAT CHANNEL.  REMOVED CORROSION FROM DOUBLERS.  ORIGINAL THICKNESS .196" REMOVED .002 REMAINING .194" WITHIN LIMITS REF SRM 51-10-01.  REMOVED CORROSION FROM SKIN.   ORIGINAL THICKNESS .071" REMOVED .009", REMAINING .065" FOUND TO BE WITHIN LIMITS REF SRM 53-30-01.  FAB`D NEW HAT CHANNEL, AND T-ANGLE REF DWG 65-59591 AND 10136-2004.  REINSTALLED HAT CHANNEL REF SRM 51-30-02 NR 3 VHF ANTENNA REINSTALL ON SNRM N00997.
